# SDR USAA950668

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .1250 INCH CRACK IN LEFT PYLON TOP ATTACH ANGLE AT STA 980.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER REPAIR PER SRM 54-04, FIGURE 10.  (X)
